# SDR 97ZZZX1109

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272HJ
- Make and model: Piper PA-31-310
- Aircraft serial: 317712055
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 601
- Condition: Leak
- Location: Lt Wing Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN THE CABIN.  FOUND AEROQUIP TYPE 601 HOSE INSTALLED IN THE LT WING ROOT DRIPPING FUEL.  THESE HOSES ARE AFFECTED BY AEROQUIP BULLETIN NR AA135 WHICH LIMITED THEIR LIFE TO TWO YEARS.
